# SDR UPS97422490

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1730-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FOUND CRACK IN LOWER SIDE OF STRINGER, FROM SPLICE AT BS 1740 TO BS 1730 IN S-42LH.  REMOVED DAMAGED SECTION OF STRINGER AND REPAIRED STRINGER ACC KLM DFX 97-062 REV 2 REPAIR APPROVED PER EFN 747-53-0823.
